Article citationsMore>>

Y. Chen and T. Tang, “Convergence Analysis for the Jacobi Collocation Methods to Volterra Integral Equations with a Weakly Singular Kernel,” Mathematics of Computation, Vol. 79, No. 269, 2010, pp. 147-167. doi:10.1090/S0025-5718-09-02269-8

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.